# SDR ZW0A0201006

- Difficulty date: January 17, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND CORROSION UNDER FLOOR SUPPORTS AND AFT CORNER OF DOOR, STA 198 TO 204, BETWEEN RBL 52 AND RBL 59 WEB MEMBRANE.  INSTALLED NEW MEMBRANE PER SRM 51-70-04.
